# SDR MWEA96494

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, MODERATE CORROSION FOUND ON THE AFT SIDE OF FRAME 389 IN FWD CARGO COMPT AT LONGERON 30.  REPAIRED FRAME IAW SRM 51-10-2A.
